# SDR DALA12005760918

- Difficulty date: July 8, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 62,233 hours, 48,279 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL STAB FRONT SPAR RT CHORD ZFS-53.  ACCOMPLISHED ERA 477465-14 REV B CODE 9-55-31 REPAIRED.
